# SDR MASA99077

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

FLT 6007 - PHX-DSM - JUST BEFORE FINAL INTO DSM, THE CAPTAIN REPORTED A FLAP FAIL MESSAGE ON THE EICAS AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH AD 982001 PART A, DEPOWERED AND REPOWERED THE AIRCRAFT, OPS CHECKED NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
